# SDR AU980867

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: A516511
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBES WORN EXCESSIVELY DUE TO TAPPET BODY SPALLING.
